Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The foam and the matrix factorization $\mathit{sl}_3$ link homologies are equivalent

Marco Mackaay and Pedro Vaz

Algebraic & Geometric Topology 8 (2008) 309–342
Abstract

We prove that the universal rational sl3 link homologies which were constructed by Khovanov in [?] and the authors in [?], using foams, and by Khovanov and Rozansky in [?], using matrix factorizations, are naturally isomorphic as projective functors from the category of links and link cobordisms to the category of bigraded vector spaces.

Keywords
$sl_3$, foams, Khovanov, Khovanov–Rozansky, link homology, matrix factorization
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M25, 81R50, 18G60
References
Publication
Received: 16 October 2007
Revised: 5 November 2007
Accepted: 2 January 2008
Published: 12 March 2008
Authors
Marco Mackaay
Departamento de Matemática
Universidade do Algarve
Campus de Gambelas
8005-139 Faro
Portugal
Pedro Vaz
Departamento de Matemática
Universidade do Algarve
Campus de Gambelas
8005-139 Faro
Portugal